PriceSpy UK
Advertisement

Boots Paracetamol 500mg 32 Capsules

Boots Paracetamol 500mg 32 Capsules

Active substance: Paracetamol, Strength: 500 mg
Compare

Boots Paracetamol 500mg 32 Capsules

Compare

Price and product information

It is among the 100 most popular products in our Painkillers category. PriceSpy compares deals and offers from online and local shops.

Brand
Type of pain
Consistency/Type
Active substance
Paracetamol
Price/unit
Strength
500 mg
Advertisement
Advertisement